Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 93, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 29, 2007, 4:59 AM EDT for 9 counties in Florida; 5 counties in Alabama. It took effect at May 29, 2007, 2:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2007, 4:59 AM EDT (08:59 UTC)
- In effect from
- May 29, 2007, 2:00 PM EDT
- Expired
- May 29, 2007, 8:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 46 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 2128 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 290859 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 459 AM EDT TUE MAY 29 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND EXCLUDING LIBERTY...FRANKLIN AND WAKULLA COUNTIES DO TO RELATIVE HUMIDITY AT OR BELOW 35 PERCENT AND HIGH DISPERSION INDICES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DO TO POSSIBLE RELATIVE HUMIDITY VALUES AT OR BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS AROUND 10 MPH... .DISCUSSION...HIGH PRESSURE CENTERED OVER THE MID ATLANTIC COASTAL AREAS WILL CONTINUE TO DOMINATE THE WEATHER PATTERN ACROSS THE AREA THROUGH WEDNESDAY PROVIDING A DRY EASTERLY FLOW FOR LATE MAY. THIS DRY FLOW WILL COMBINE WITH WARM AFTERNOON TEMPERATURES AND HIGH DISPERSION INDICES TO PRODUCE RED FLAG CONDITIONS FOR PORTIONS OF THE FLORIDA BIG BEND AWAY FROM THE COAST THIS AFTERNOON AND EARLY EVENING. CONTINUED DRY CONDITIONS MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS AWAY FROM THE COAST ACROSS THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG BEND AND PORTIONS OF SOUTHEAST ALABAMA WEDNESDAY AFTERNOON. FLZ017>019-028-029-034-300000- /O.UPG.KTAE.FW.A.0074.070529T1900Z-070529T2300Z/ /O.NEW.KTAE.FW.W.0093.070529T1800Z-070530T0000Z/ /O.NEW.KTAE.FW.A.0075.070530T1800Z-070531T0000Z/ LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 459 AM EDT TUE MAY 29 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR A COMBINATION OF LONG DURATION OF RELATIVE HUMIDITY AT OR BELOW 35 PERCENT AND HIGH DISPERSION INDICES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ016-300000- /O.NEW.KTAE.FW.W.0093.070529T1800Z-070530T0000Z/ /O.NEW.KTAE.FW.A.0075.070530T1800Z-070531T0000Z/ GADSDEN- 459 AM EDT TUE MAY 29 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR A COMBINATION OF LONG DURATION OF RELATIVE HUMIDITY AT OR BELOW 35 PERCENT AND HIGH DISPERSION INDICES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>011-013-026-027-300000- /O.NEW.KTAE.FW.A.0075.070530T1800Z-070531T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-LIBERTY-WAKULLA- 459 AM EDT TUE MAY 29 2007 /359 AM CDT TUE MAY 29 2007/ ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR A COMBINATION OF LONG DURATION OF RELATIVE HUMIDITY AT OR BELOW 35 PERCENT AND HIGH DISPERSION INDICES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-300000- /O.NEW.KTAE.FW.A.0075.070530T1900Z-070531T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 359 AM CDT TUE MAY 29 2007 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DUE TO POSSIBLE RELATIVE HUMIDITY VALUES AT OR BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS AROUND 10 MPH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 14-MROCZKA
3 follow-up statements
000 WWUS82 KTAE 291939 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 339 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM EDT THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND EXCLUDING LIBERTY...FRANKLIN AND WAKULLA COUNTIES DUE TO RELATIVE HUMIDITY AT OR BELOW 35 PERCENT AND HIGH DISPERSION INDICES... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT THROUGH 8 PM EDT ON WEDNESDAY FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN COUNTIES... ...RED FLAG WARNING IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SOUTHEAST ALABAMA DUE TO POSSIBLE RELATIVE HUMIDITY VALUES AT OR BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS AROUND 10 MPH... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN COUNTIES... .DISCUSSION...HIGH PRESSURE CENTERED OVER THE MID ATLANTIC COASTAL AREAS WILL CONTINUE TO DOMINATE THE WEATHER PATTERN ACROSS THE AREA THROUGH THURSDAY. CONTINUED DRY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG BEND AND PORTIONS OF SOUTHEAST ALABAMA WEDNESDAY AND THURSDAY AFTERNOON WHICH WILL GIVE WAY TO RED FLAG CONDITIONS. FLZ016>019-028-029-034-300000- /O.UPG.KTAE.FW.A.0075.070530T1800Z-070531T0000Z/ /O.NEW.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.NEW.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ /O.CON.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/ GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 339 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>011-013-026-027-300000- /O.UPG.KTAE.FW.A.0075.070530T1800Z-070531T0000Z/ /O.NEW.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.NEW.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-LIBERTY-WAKULLA- 339 PM EDT TUE MAY 29 2007 /239 PM CDT TUE MAY 29 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-300000- /O.UPG.KTAE.FW.A.0075.070530T1900Z-070531T0000Z/ /O.NEW.KTAE.FW.W.0094.070530T1900Z-070531T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 239 PM CDT TUE MAY 29 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM CDT WEDNESDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GIBBS
000 WWUS82 KTAE 292057 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 457 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM CDT FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COMBINING WITH SUSTAINED SURFACE WINDS ABOVE 10 MPH AND THE KEETCH BYRAM DROUGHT INDEX ABOVE 500... ...RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO RELATIVE HUMIDITY AT OR BELOW 35 PERCENT AND HIGH DISPERSION INDICES... ...RED FLAG WARNING IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SOUTHEAST ALABAMA DUE TO POSSIBLE RELATIVE HUMIDITY VALUES AT OR BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS AROUND 10 MPH... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN COUNTIES... .DISCUSSION...HIGH PRESSURE CENTERED OVER THE MID ATLANTIC COASTAL AREAS WILL CONTINUE TO DOMINATE THE WEATHER PATTERN ACROSS THE AREA THROUGH THURSDAY. CONTINUED DRY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG BEND AND PORTIONS OF SOUTHEAST ALABAMA WEDNESDAY AND THURSDAY AFTERNOON WHICH WILL GIVE WAY TO RED FLAG CONDITIONS. FLZ009-011-026-300430- /O.EXA.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/ /O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ HOLMES-JACKSON-LIBERTY- 457 PM EDT TUE MAY 29 2007 /357 PM CDT TUE MAY 29 2007/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-300430- /O.EXA.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/ /O.CON.KTAE.FW.W.0094.070530T1900Z-070531T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 357 PM CDT TUE MAY 29 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM CDT WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ016>019-028-029-034-300430- /O.CON.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/ /O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 457 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-010-013-027-300430- /O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ INLAND WALTON-WASHINGTON-CALHOUN-WAKULLA- 457 PM EDT TUE MAY 29 2007 /357 PM CDT TUE MAY 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
000 WWUS82 KTAE 300013 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 813 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT THROUGH 8 PM EDT ON WEDNESDAY FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN COUNTIES... ...RED FLAG WARNING REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SOUTHEAST ALABAMA DUE TO POSSIBLE RELATIVE HUMIDITY VALUES AT OR BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS AROUND 10 MPH... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN COUNTIES... .DISCUSSION...HIGH PRESSURE CENTERED OVER THE MID ATLANTIC COASTAL AREAS WILL CONTINUE TO DOMINATE THE WEATHER PATTERN ACROSS THE AREA THROUGH THURSDAY. CONTINUED DRY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG BEND AND PORTIONS OF SOUTHEAST ALABAMA WEDNESDAY AND THURSDAY AFTERNOON WHICH WILL GIVE WAY TO RED FLAG CONDITIONS. FLZ009-011-016>019-026-028-029-034-301130- /O.EXP.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/ /O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ HOLMES-JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-TAYLOR- LAFAYETTE-DIXIE- 813 PM EDT TUE MAY 29 2007 /713 PM CDT TUE MAY 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-301130- /O.EXP.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/ /O.CON.KTAE.FW.W.0094.070530T1900Z-070531T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 713 PM CDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM CDT WEDNESDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM CDT WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-010-013-027-301130- /O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ INLAND WALTON-WASHINGTON-CALHOUN-WAKULLA- 813 PM EDT TUE MAY 29 2007 /713 PM CDT TUE MAY 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 29, 4:49 AM EDT, 10 minutes earlier.
Area forecast discussion, May 29, 4:49 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
449 AM EDT TUE MAY 29 2007
.SYNOPSIS...THE LONG WAVE PATTERN REMAINS PRETTY STAGNANT ACROSS THE
SRN U.S. A RIDGE EXTENDS FROM FL NWD INTO THE OHIO VALLEY. A RATHER
LOOSE NEGATIVELY TILTED TROUGH REMAINS IN PLACE OVER THE SRN PLAINS,
LOWER MS VALLEY AND NWRN GULF OF MEXICO. SURFACE HIGH PRESSURE
CONTINUES TO EXTEND FROM OFFSHORE THE CAROLINAS WWD ACROSS THE SERN
U.S. ELY WINDS ON THE S SIDE OF THE HIGH CONTINUE TO TRANSPORT SMOKE
WWD INTO OUR S CENTRAL GA ZONES.
&&
.SHORT TERM...TODAY THROUGH THU.
THE FORECAST OVER THE SHORT TERM WILL MAINLY REFLECT PERSISTENCE.
CONCERNING THE SMOKE, S CENTRAL GA WILL CONTINUE TO HAVE THE WORST
VISIBILITIES....DIPPING BELOW A MILE FROM ABOUT 08Z TO 15Z EACH DAY.
THE REMAINDER OF SW GA WILL SEE SMOKE, BUT WITH HIGHER VSBY. WE
MENTIONED PATCHY SMOKE FOR SE AL AND NRN PORTIONS OF THE FL BIG BEND
FOR THE LATE AFTERNOON HOURS. WE SAW ISOLATED SHOWERS AND TS OVER
THE PANHANDLE ON MON AND WE EXPECT THIS TO HAPPEN ONCE AGAIN THIS
AFTERNOON WITH A BIT MORE COVERAGE AS SOME ENERGY ROTATES NEWD INTO
THE AREA AROUND THE TROUGH TO OUR W. A 20 POP SHOULD COVER IT FOR
THE PANHANDLE ZONES. FOR TONIGHT THROUGH THU, THE SMOKE EVOLUTION
AND CONVECTIVE DEVELOPMENT REPEATS. THE ONLY DEVIATION IS THAT WE
EDGE THE 20 POP NWD INTO SE AL AND EWD INTO LIBERTY CO FOR BOTH WED
AND THU. TEMPS GENERALLY REFLECT A DEGREE OR SO BELOW GUIDANCE MINS
AND A BIT ABOVE ON THE MAX TEMPS.
.LONG TERM...THU NIGHT THROUGH TUE.
THE UPPER TROUGH SHOULD EVER SO GRADUALLY EDGE EWD OVER THIS PERIOD,
AND THIS SHOULD HELP OUR RAIN CHANCES A BIT. WE SHOW SLIGHT CHANCE
POPS SPREADING OVER THE ENTIRE FORECAST AREA BY SAT, WITH CHANCE
POPS AFTER THAT FOR SUN-TUE. MOST OF THE MID RANGE MODELS INSIST ON
BRINING AN AREA OF LOW PRESSURE NEWD OUT OF THE TROPICS. MOST
DEVELOP A LOW OVER THE NWRN CARIBBEAN SEA BY WED OR WED NIGHT. THE
LATEST GFS BRINGS A LOW CENTER INTO THE SERN GULF BY FRI MORNING AND
THEN TRACKS IT SLOWLY NEWD TO THE W CENTRAL COAST OF FL BY 12Z SUN.
ANY LOW THAT DOES COME UP WILL LIKELY BE A HYBRID. IN FACT
EXTRATROPICAL LOW DEVELOPMENT AHEAD OF THE UPPER TROUGH SEEMS EVEN
MORE LIKELY. THE GFS LOW IS FAR ENOUGH TO OUR S TO MAKE IT A
PERIPHERAL CONCERN FOR US AT THIS TIME. HOWEVER, WE WILL NEED TO
KEEP AN EYE ON THIS. IT SHOULD BE NOTED THAT THE GFS HAS BEEN TRYING
TO SPIN UP LOWS IN THE TROPICS FOR SOME TIME NOW, AND IT HAS YET TO
HAPPEN. THE CAVEAT IS THAT THE UKMET, EURO AND CANADIAN HAVE BEEN
DOING THIS RECENTLY AS WELL.
&&
.MARINE...WE INCLUDED AN EXERCISE CAUTION HEADLINE FROM OCHLOCKONEE
BAY W FOR THIS MORNING. WINDS WILL SUBSIDE BELOW CAUTION LATER THIS
MORNING AND THEN VEER TO ONSHORE IN THE SEA BREEZE NEAR THE COAST
DURING THE AFTERNOON. THE DIURNAL CYCLE THEN REPEATS FOR TONIGHT
THROUGH THU. IF LOW PRESSURE DOES IN FACT MOVE INTO THE SERN GULF
LATE IN THE WEEK (SEE ABOVE) THEN WINDS AND SEAS COULD BE HIGHER
THAN CURRENTLY FORECAST FOR FRI AND SAT.
&&
.AVIATION...WITH A VERY STATIC PATTERN ACROSS THE FORECAST
AREA...THE BEST WAY TO HANDLE THE SMOKE AND RESULTANT VISIBILITY
RESTRICTIONS IS WITH A FORECAST BASED HIGHLY ON PERSISTENCE. HAVE
HAD A TENDENCY IN PAST NIGHTS TO HAVE VISIBILITIES COME UP AT KVLD
AND KABY FOR A TIME DURING THE LATER EVENING HOURS AND THEN CRASH
AGAIN IN THE EARLY MORNING. HAVE SEEN THESE IMPROVEMENTS ONCE AGAIN
THIS EVENING AND WILL RUN THE TAFS WITH DETERIORATING CONDITIONS
INTO THE LATE NIGHT HOURS. LIKELY TO SEE CONDITIONS COME UP DURING
THE MORNING INTO THE MVFR RANGE AT KABY BUT WILL KEEP VLD DOWN IN
IFR UNTIL EARLY AFTERNOON AS THE PREVIOUS TAF PACKAGE WAS
ADVERTISING. PERIODS OF LIFR CONDITIONS WILL ALSO BE POSSIBLE LATE
TONIGHT INTO THE MORNING HOURS AT KVLD AND WILL HANDLE THIS WITH
TEMPO GROUPS. KDHN AND KTLH WILL BE TRICKY FORECASTS AS WELL. WITH
MORE OF A ESE FLOW THROUGH THE MORNING HOURS WILL KEEP KTLH
GENERALLY RESTRICTION FREE...THEN AS WINDS BECOME MORE EASTERLY
DURING THE AFTERNOON MAY SEE SOME MVFR VIS COME BACK DURING THE MID
TO LATE AFTERNOON AS WAS SEEN THIS PAST AFTERNOON. KPFN SHOULD
REMAIN GENERALLY SMOKE FREE WITH MAIN AVIATION CONCERN SOME GUSTY
SOUTH WINDS ASSOCIATED WITH THE SEA-BREEZE THIS AFTERNOON.
&&
.FIRE WEATHER...TODAYS WATCH WILL BE UPGRADED TO A WARNING AND
EXPANDED WWD TO INCLUDE GADSDEN COUNTY. THIS PUTS ALL NRN AND ERN
PARTS OF THE FL BIG BEND IN A RED FLAG WARNING. WE WILL POST A
WATCH FOR WED AND EXTEND IT WWD TO INCLUDE ALL INLAND ZONES IN THE
PANHANDLE AND ALL BUT FRANKLIN COUNTY IN THE BIG BEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 88 63 90 63 / 10 05 10 10
PANAMA CITY 87 68 87 69 / 20 10 20 10
DOTHAN 87 65 89 65 / 10 10 20 10
ALBANY 89 62 90 63 / 00 05 10 10
VALDOSTA 87 60 89 61 / 00 05 10 05
CROSS CITY 90 62 91 62 / 00 05 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING TODAY 18-00Z FOR THE FOLLOWING ZONES:
DIXIE...GADSDEN JEFFERSON...LAFAYETTE...LEON...MADISON...
TAYLOR.
FIRE WEATHER WATCH WED AFTERNOON AND EARLY EVENING ALL BUT
BAY...GULF AND FRANKLIN COUNTIES.
GM...NONE.
&&
AVIATION...MROCZKA
REST OF DISCUSSION...WOOLHazardous weather outlook, May 28, 6:21 AM EDT, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 621 AM EDT MON MAY 28 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-291000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 621 AM EDT MON MAY 28 2007 /521 AM CDT MON MAY 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SMOKE FROM THE WILDFIRES STILL BURNING ACROSS SOUTH-CENTRAL GEORGIA WILL CONTINUE TO MIGRATE WEST ACROSS SOUTHWEST GEORGIA AND PORTIONS OF SOUTHEAST ALABAMA. THE THICKEST SMOKE WILL REMAIN NEAR AND TO THE NORTH OF VALDOSTA WHERE VISIBILITIES WILL FALL BELOW ONE MILE AT TIMES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOUTHWEST GEORGIA AND PORTIONS OF SOUTHEAST ALABAMA WILL CONTINUE TO DEAL WITH AREAS OF SMOKE FROM WILDFIRES BURNING TO THEIR EAST INTO AT LEAST WEDNESDAY. AN UPPER LEVEL SYSTEM APPROACHING FROM THE WEST DURING THE MID TO LATE WEEK PERIOD WILL INCREASE THE CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 4:59 AM EDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 11 hr |
| May 29, 3:39 PM EDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 24 hr |
| May 29, 3:39 PM EDT | Red Flag Warning | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 28 hr |
Nearby
Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.